MathSciNet Relay Station
MathSciNet bibliographic data
MR593631 (82c:17004) 17B10 (20G05)
Hesselink, Wim H. Characters of the nullcone. Math. Ann. 252 (1980), no. 3, 179–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement